# SDR QXEA2012062100515

- Difficulty date: June 21, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR MAIN HINGE LOWER EDGE APPEARS TO HAVE CHAFED AREAS.  BLENDED DAMAGE IAW SRM 51-14-00-02-04.  CONFIRMED BLEND CRACK FREE REF NTM 51-00-06-910-801 PT 1.   MATERIAL LOSS FOUND IN LIMITS IAW RD 8/4-52-796. TREATED, PRIMED AND PAINTED AREA IAW RD 8/4-52-796. COMPLIED WITH TASK CARD RD 8/4-52-796.
